# SDR UPS99430614

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, APPROX 11 INCH CRACK ON NR 3 PYLON I/B SIDE FWD OF LOWER ACCESS PANEL.  PERFORM CONDUCTIVITY TEST AND VISUAL INSPECTION PER BOEING LETTER 99-00318H.  *S/D*  COMPLISHED CONDUCTIVITY TEST AND VISUAL INSPECTION PER BOEING REQUEST LETTER 99-00318H.
